Hi, Melissa. Are you certain that the tremors were caused by the medication? Have you talked to your doctor about this? We aren't medical professionals, so are unable to give you a medical opinion. Since you were on these meds for a short time, it doesn't seem like they should still be causing tremors if they WERE the cause of them in the first place, but I don't really know. You could also see a neurologist for an evaluation.
Sorry I couldn't be of more help, but thank you for your question.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.